Use Make Up While Using A Doctor’s Treatment Cream?

Illustration of Use Make Up While Using A Doctor’s Treatment Cream?
Illustration: Use Make Up While Using A Doctor’s Treatment Cream? images-na.ssl-images-amazon.com

at night, I use parisudha cream, and I also use mars powder I want to be able to use solid powder like wardah or purbasari but I’m in a state of using a doctor’s cream can I use the powder? And is Purbasari Oil Control Powder suitable for adolescents? Thank you very much:)

1 Answer:

Good evening Fanya Putri, thank you for asking at HealthReplies.com.


Basically all drugs / face creams given by doctors are medicines that have been adapted to the condition of your skin, whether you have problems with acne or not, what is your skin type (oily, dry, normal or sensitive).


For the use of your own makeup during treatment, there is generally no absolute prohibition on using it, especially if your job or condition requires you to dress up. However, if you want to use makeup, you should choose products that are lightweight, do not irritate your skin and are in accordance with your skin condition. It is not recommended to use these products only on the basis of other people's advice without regard to the condition of your skin, because it can have adverse effects on your skin. If you are confused in choosing the makeup products that are needed by you, then you can also consult further with a dermatologist about this to get some recommendations.


For the use of compact powder itself, all return to the advice of your doctor and also the condition of your face. Keep in mind that solid powder is much heavier and closes pores on the face, so if you have problems with acne, it is strongly not recommended to use the product as a makeup product that is used daily.


As for the brand of powder product that you asked last, as already stated, is suitable or not depends on the conditions and needs of your skin, and does not cause irritation or other unwanted reactions during the use of the product.


If you are still confused with the type of skin and what problems your facial skin has, please feel free to consult further with a dermatologist so there is no mistake in choosing the product you want to use.


I hope this helps.

: by

Related Question

What Is The Effect Of Lack Of Fluids Or Intravenous Fluids During Hospitalization?

What Is The Effect Of Lack Of Fluids Or Intravenous Fluids During Hospitalization?

(7 months ago)

In the last few days I saw patients in the ICU who used intravenous fluids controlled by a device, namely an infusion pump ..... Read more

The Scratches On The Eye Are Accompanied By Small Spots?

The Scratches On The Eye Are Accompanied By Small Spots?

(10 months ago)

morning, I want to ask my corneas for small scratches .. previously 1 month ago I had scratches and small spots around the scratches, but after going to a specialist hospital, my e... Read more

Limp Body, Right Cheek Tingling, Waist And Eye Pain?

Limp Body, Right Cheek Tingling, Waist And Eye Pain?

(1 year ago)

Hello, I destri, 15 years, want to ask, yesterday I felt right cheek pain like pins and needles, my right hand suddenly felt weak, even up to now, my waist also hurt, my eye area a... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *